Connect with others who understand.

sign up log in
About MyLeukemiaTeam
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

My Husband Has AL,And Has A Lot Of Upset Tummy,Is This Part Of Side Affect?

My Husband Has AL,And Has A Lot Of Upset Tummy,Is This Part Of Side Affect?

A MyLeukemiaTeam Member said:

Hi LindaWright, I was diagnosed 13 years ago. I, too, have problems with my stomach. My gastrointestinal doctor said he believes it was my meds. He ran every test they have and could not find a solution. My oncologist recently (two months ago) started me on IV fluids and nausea meds twice monthly. It helps a great deal. I also started a plant base diet. Anytime I ate meat, (any kind) I would have severe nausea. Sometimes it would send me to the ER. Now I feel much better. Very little to no nausea.
I’m sorry your husband is having such a hard time. Maybe if he would do what I’m doing, he would feel better. I pray he gets back on his med and that he finds a solution to his problem. Please keep us informed. Take care, be safe and God bless. ❤️😷🙏🏽

posted 25 days ago
A MyLeukemiaTeam Member said:

Thank you so much,Blessings to you❤️

posted 24 days ago
A MyLeukemiaTeam Member said:

Thank you Suzanne,My husband has gave up ,He quite his chemo and got off all meds,Say’s he is tired of feeling tired

posted 25 days ago
A MyLeukemiaTeam Member said:

It can be, it could be related to his meds too. If he has nausea, the doc can order an anti nausea med that he can take pre meds or before he eats. Hope this helps

posted 25 days ago
Already a Member? Log in